Previous |  Up |  Next


Morse-Sard theorem; delta-convex mapping
Let $f\colon I\to X$ be a delta-convex mapping, where $I\subset \mathbb R $ is an open interval and $X$ a Banach space. Let $C_f$ be the set of critical points of $f$. We prove that $f(C_f)$ has zero $1/2$-dimensional Hausdorff measure.
[1] Bourbaki, N.: Éléments de mathématique IX., Les structures fondamentales de l'analyse. Livre IV: Fonctions d'une variable réelle (théorie élémentaire). Act. Sci. et Ind. vol. 1074, Hermann, Paris (1968).
[2] Federer, H.: Geometric Measure Theory. Die Grundlehren der mathematischen Wissenschaften, Band 153, Springer, New York (1969). MR 0257325 | Zbl 0176.00801
[3] Hartman, P.: On functions representable as a difference of convex functions. Pacific J. Math. 9 (1959), 707-713. DOI 10.2140/pjm.1959.9.707 | MR 0110773 | Zbl 0093.06401
[4] Kirchheim, B.: Rectifiable metric spaces: local structure and regularity of the Hausdorff measure. Proc. Amer. Math. Soc. 121 (1994), 113-123. DOI 10.1090/S0002-9939-1994-1189747-7 | MR 1189747 | Zbl 0806.28004
[5] Mattila, P.: Geometry of Sets and Measures in Euclidean Spaces. Fractals and Rectifiability. Cambridge Studies in Advanced Mathematics, 44, Cambridge University Press, Cambridge (1995). MR 1333890 | Zbl 0819.28004
[6] Pavlica, D., Zajíček, L.: Morse-Sard theorem for d. c. functions and mappings on $\mathbb R^2$. Indiana Univ. Math. J. 55 (2006), 1195-1207. MR 2244604
[7] Veselý, L., Zajíček, L.: Delta-convex mappings between Banach spaces and applications. Dissertationes Math. (Rozprawy Mat.) 289 (1989). MR 1016045
Partner of
EuDML logo